Partial stenotomy: A valid approach to mediastinal parathyroid adenomas

Bennett, Ian C., Biggar, Magdalena A. and Law, Michael T.S. (2011) Partial stenotomy: A valid approach to mediastinal parathyroid adenomas. World Journal of Endocrine Surgery, 3 1: 25-27. doi:10.5005/jp-journals-10002-1050

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Bennett_Ian_authaffil.pdf Bennett_Ian_authaffil.pdf application/pdf 175.78KB 0
Bennett_Ian_staffdata.pdf Bennett_Ian_staffdata.pdf application/pdf 68.45KB 0
UQ267587_other.pdf UQ267587_other.pdf application/pdf 6.80KB 0

Author Bennett, Ian C.
Biggar, Magdalena A.
Law, Michael T.S.
Title Partial stenotomy: A valid approach to mediastinal parathyroid adenomas
Journal name World Journal of Endocrine Surgery
ISSN 0975-5039
Publication date 2011-01
Sub-type Article (original research)
DOI 10.5005/jp-journals-10002-1050
Open Access Status File (Author Post-print)
Volume 3
Issue 1
Start page 25
End page 27
Total pages 3
Place of publication Daryaganj, New Delhi, India
Publisher Jaypee Brothers Medical Publishers Pvt. Ltd.
Collection year 2012
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2012 Collection
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 13 Feb 2012, 09:42:42 EST by Matthew Lamb on behalf of School of Medicine